advertisement
Question
Posted by: wendy | 2006/07/20

Mirena

I had the Mirena inserted 2 years ago and have picket up about 7kg since then, my breasts have swelled as has my waist line. I feel like I am in a early stage of pregancy as my breast are also often tender. I have thought about having the mirena taken out and returning to normal contraception. I have also had cyst growth continue since the Mirena was inserted. Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do have side effects from the Mirena. It depends how inconvenient they are for you.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement